MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES ENGLISH, RAPID INFUSER RI-2, 230V, 1000 ML/MIN; PUMP INFUSION

BELMONT MEDICAL TECHNOLOGIES ENGLISH, RAPID INFUSER RI-2, 230V, 1000 ML/MIN; PUMP INFUSION
Model Number 903-00037A-UK
Medical Device Problem Code Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that, "the device has reportedly lost its calibration.This caused a delay for users starting an infusion on a patient.As a result of this failure, during a case it delayed users from starting an infusion/transfusion".
 
Additional Manufacturer Narrative
The internal complaint file#: (b)(4) has been logged for this incident for traceability.The ri-2 involved in the incident has not been returned to belmont medical technologies for evaluation.Belmont followed up with the user for additional information and received confirmation on april 17th that there was no injury to the patient as a result of the alleged incident.A review of complaints was conducted and no previous issues were noted on the device.The user will lose the ability to utilize the rapid infuser in the event it loses calibration.Another device or alternative methods can be used to infuse the patient.Belmont is working with the user facility to get the device involved in this incident returned for investigation.Without results of the device investigation, no conclusions can be drawn.A follow-up report will be submitted once the investigation is complete and additional information becomes available.
 
Additional Manufacturer Narrative
The device was reviewed by a belmont service technician.It was confirmed the unit lost its calibration data.Root cause was identified as a calibration failure that can occur when the unit is powered down.A full service and preventative maintenance was performed on the device to resolve the issue.Batteries were replaced.Temperature, power and pressure calibration was performed and the device passed all electrical safety testing.

Brand Name
ENGLISH, RAPID INFUSER RI-2, 230V, 1000 ML/MIN
Common Device Name
PUMP INFUSION
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
Manufacturer (Section G)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
Manufacturer Contact
urja jani
780 boston road
billerica, MA 01821
MDR Report Key21986440
Report Number1219702-2025-00027
Device Sequence Number4478454
Product Code FRN
UDI-Device Identifier10896128002753
UDI-Public10896128002753
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K242735
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number903-00037A-UK
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/08/2025
Supplement Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown